# SDR 95ZZZX3154

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N339CF
- Make and model: Cndair CL6013A
- Aircraft serial: 5084
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 2770571105
- Condition: Leaking
- Location: Nr 3 System
- Part time: 1,640 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

'NR 3 HYDRAULIC SYSTEM HAS A LOUD NOISE WHEN PUMPS TURNED ON.'  FOUND PRE-CHARGE ON ACCUMULATOR LOW.  JACKED AIRCRAFT AND REPLACED ACCUMULATOR.  REPLACED ACCUMULATOR AND SERVICED SYSTEM WITH FLUID.  RETRACTED GEAR 5 CYCLES PER MM TO BLEED SYSTEM.  SERVICED SYSTEM WITH FLUID, LOWERED AIRCRAFT, REMOVED JACKS.  SYSTEM OPERATED NORMALLY AND LEAK CHECK GOOD.
